2017
Том 69
№ 9

All Issues

Transformations of an abstract Wiener integral in an infinite product of abstract wiener spaces under linear transformations of the space

Gavryliv O. S.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 38 (1986), no. 6, pp 580-583.

Citation Example: Gavryliv O. S. Transformations of an abstract Wiener integral in an infinite product of abstract wiener spaces under linear transformations of the space // Ukr. Mat. Zh. - 1986. - 38, № 6. - pp. 692-696.

Full text